# SDR COMA0670118

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 6,584 hours, 5,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLIGHT 5379 - DURING TAKEOFF ROLL AT CVG RECEIVED A SMOKE WARNING IN THE AFT LAVATORY, ABORTED TAKEOFF AND CREW DECLARED AN EMERGENCY.  ALL PASSENGERS DEPLANED SAFELY ON TAXIWAY.  DEFERRED THE RIGHT AIR CONDITIONING PACK AND APU.
